# SDR DLL10980542

- Difficulty date: March 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 449
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RTN INSPECTION OF THE FS 449 BLKHD, TYP DAMAGE WAS FOUND TO THE RT NLG TRUNNION FITTING.  THE FITTING HAD A CRACK IN THE INBD FLANGE.  THIS CRACK IS TYP PER SB 093-53-233.  THIS AC WAS PREVIOUSLY REPAIRED USING THE 1642622-101/-102 PREVENATIVE MOD PER SAME SB.  REPAIRED PER ERA 331464 14AD.
